Error estimates for the numerical identification of a variable coefficient

Richard S. Falk

Research output: Contribution to journalArticlepeer-review

61 Scopus citations

Abstract

Error estimates are derived for the approximate identification of an unknown transmissivity coefficient in a partial differential equation describing a model problem in groundwater now. The approximation scheme considered determines the coefficient by least squares fitting of the observed pressure data.

Original languageEnglish (US)
Pages (from-to)537-546
Number of pages10
JournalMathematics of Computation
Volume40
Issue number162
DOIs
StatePublished - Apr 1983

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Error estimates for the numerical identification of a variable coefficient'. Together they form a unique fingerprint.

Cite this